# SDR UALA2009061001646

- Difficulty date: June 10, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 34,685 hours, 4,325 cycles
- Engine: Pwa PW40903
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Condition: Faulty
- Location: Crew O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK PROBLEM.  CREW COMMENTS:  INFLATABLE HARNESS BLEW OUT WHEN F/O TRIED TO PUT IT ON.  REPLACED CREW OXYGEN MASK FROM SECOND OBSERVER SEAT.  OPS CHECK OKAY.
